On variations of harmonic maps into spaces of constant curvature

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper studies the global geometric properties of geodesic variations of harmonic maps into spaces of constant curvature, i.e. variations given by translating the maps along geodesics defined by prescribed vector fields. Description of variations through harmonic maps is given and an infinitesimal rigidity of harmonic maps is shown.

Original languageEnglish (US)
Pages (from-to)389-399
Number of pages11
JournalAnnali di Matematica Pura ed Applicata
Volume128
Issue number1
DOIs
StatePublished - Dec 1 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On variations of harmonic maps into spaces of constant curvature'. Together they form a unique fingerprint.

Cite this